A contribution to Bass conjecture

Emmanouil, Ioannis ; Passi, Inder Bir S. (2004) A contribution to Bass conjecture Journal of Group Theory, 7 (3). pp. 409-420. ISSN 1433-5883

Full text not available from this repository.

Official URL: http://www.reference-global.com/doi/abs/10.1515/jg...

Related URL: http://dx.doi.org/10.1515/jgth.2004.016


The use of homological techniques in the study of Bass conjecture on the Hattori Stallings rank of finitely generated projective over a group ring [I] was pioneered by Eckmann [4]. working in that direction, we study in this paper a homological condition ona group that takes into account the arithemetic of the coefficient ring and implies the validity of Bass conjucture. We also study some properties of the resulting class of groups.

Item Type:Article
Source:Copyright of this article belongs to Walter de Gruyter GmbH & Co. KG.
ID Code:56790
Deposited On:25 Aug 2011 10:04
Last Modified:25 Aug 2011 10:04

Repository Staff Only: item control page